REAL

Commuting Matrices in the Queue Length and Sojourn Time Analysis of MAP/MAP/1 Queues

Horváth, Gábor and Van Houdt, B. and Telek, M. (2014) Commuting Matrices in the Queue Length and Sojourn Time Analysis of MAP/MAP/1 Queues. STOCHASTIC MODELS, 30 (4). pp. 554-575. ISSN 1532-6349

[img]
Preview
Text
Commute_formal_g.pdf

Download (364Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > Q1 Science (General) / természettudomány általában
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 07 Nov 2014 09:44
Last Modified: 07 Nov 2014 09:44
URI: http://real.mtak.hu/id/eprint/18232

Actions (login required)

View Item View Item